Alert archive / Utah / Wind Advisories in 2022
Wind Advisory 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Mar 9, 2022, 1:49 PM MST for Washington County, Utah. It took effect at Mar 10, 2022, 11:08 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2022, 1:49 PM MST (20:49 UTC)
- In effect from
- Mar 10, 2022, 11:08 AM MST
- Expired
- Mar 11, 2022, 3:25 AM MST
- In force
- 16 hr
- Issued by
- NWS Salt Lake City, UT
County Washington County, UT
The radar
The Cedar City radar (KICX), 66 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2839 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508 WWUS75 KSLC 092049 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 149 PM MST Wed Mar 9 2022 UTZ123-101200- /O.NEW.KSLC.WI.Y.0008.220311T0000Z-220311T1200Z/ Lower Washington County- Including the cities of St George, Hurricane, and Ivins 149 PM MST Wed Mar 9 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 AM MST FRIDAY... * WHAT...North to northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lower Washington County. * WHEN...From 5 PM Thursday to 5 AM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Highest winds are expected along the Black Rock Canyon portion of the I-15 corridor, as well as the areas surrounding the Beaver Dam Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
639 WWUS75 KSLC 101110 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 410 AM MST Thu Mar 10 2022 UTZ123-110000- /O.EXT.KSLC.WI.Y.0008.220311T0000Z-220311T1800Z/ Lower Washington County- Including the cities of St George, Hurricane, and Ivins 410 AM MST Thu Mar 10 2022 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Lower Washington County, mainly in the vicinity of Black Ridge Canyon and the Beaver Dam Mountains. * WHEN...From 5 PM this afternoon to 11 AM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
117 WWUS75 KSLC 101808 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1108 AM MST Thu Mar 10 2022 UTZ123-111200- /O.EXT.KSLC.WI.Y.0008.220310T1808Z-220311T1800Z/ Lower Washington County- Including the cities of St George, Hurricane, and Ivins 1108 AM MST Thu Mar 10 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST FRIDAY... * WHAT...North northeast winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Lower Washington County, strongest in the vicinity of Black Ridge Canyon and the Beaver Dam Mountains. * WHEN...Until 11 AM MST Friday. The strongest wind speeds are expected between 6 PM and midnight, when gusts around 60 mph are possible. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Crosswinds on east-west routes could cause difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
360 WWUS75 KSLC 111025 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 325 AM MST Fri Mar 11 2022 UTZ123-111130- /O.CAN.KSLC.WI.Y.0008.000000T0000Z-220311T1800Z/ Lower Washington County- Including the cities of St George, Hurricane, and Ivins 325 AM MST Fri Mar 11 2022 ...WIND ADVISORY IS CANCELLED... Wind gusts in the prone gap areas of Washington county have decreased to below 30 mph and will weaken further early this morning. Therefore, the advisory has been cancelled. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 9, 4:32 AM MST, 9 hours 17 minutes earlier.
Area forecast discussion, Mar 9, 4:32 AM MST, 9 hours 17 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
432 AM MST Wed Mar 9 2022
.SYNOPSIS...A cold trough will continue to shift across the Great
Basin through Thursday, with some of the coldest temperatures of
the winter across many locations by Friday morning. The next shot
for any precipitation looks to be Sunday.
&&
.SHORT TERM (Through 12Z Friday)...A longwave trough is stretched
across the western and central United States this morning. A
shortwave is digging down the western periphery of the trough,
currently approaching the Seattle area. A cold front is gradually
shifting southward across far northern Utah.
Radar/satellite analysis indicates a band of heavier snow
(occasionally mixing with rain on valley floors) colocated with
this boundary shifting south of Brigham City. Otherwise, radar
clearly indicates west to northwesterly flow with orographic
enhancement. Observations in the Upper Cottonwoods are measuring
around 1-1.5" snow per hour. Several roads are either closed due
to avalanche mitigation or have traction laws enacted. If
traveling this morning across major mountain routes in northern
Utah, check ahead for closures/traction restrictions.
This boundary will shift south and east through the morning, with
the best support for precipitation shifting into western Colorado
by this evening. As the previously mentioned shortwave continues
to dig through central Nevada, an additional area of snow is
expected to develop tonight across far western Utah, shifting
south and east into southern Utah and northern Arizona by Thursday
afternoon.
There may be a period of brief potential for a few lightning
strikes across portions of central Utah during a temporary
increase in baroclinicity near the front this afternoon into
early this evening. Expect the threat of any lightning to be less
than 10%. The Cove Fort/Richfield/Beaver areas may see an uptick
in precipitation rates during this period.
Next consideration will be the potential for lake effect snow
south and east of the Great Salt Lake and possibly Utah Lake.
Model soundings indicate the low-level environment will rapidly
dry in the vicinity of Salt Lake City this evening. That would be
the main obstacle as mid-level temperatures are more than
supportive of low based convection (-17C or so at 700mb versus a
lake temperature around 2-4C). For now, have increased PoPs and
snow accumulations south and east of the Great Salt Lake, but
confidence is on the lower side given the trend in the guidance
toward a drier low level environment. As far as Utah Lake, that's
something to watch too and could bring light snow to
Payson/Springville/Spanish Fork/Santaquin tonight into Thursday
morning.
Thursday morning will be quiet cold in northern areas of the
state, with some of the coldest temperatures of the year by Friday
morning across many locations.
Current headlines remain in place, though the Wasatch Front, Cache
Valley and Wasatch Back may be able to be cancelled early
depending on trends this morning into early this afternoon.
Gusty winds are expected Thursday afternoon into Friday morning
across the gap region of Washington County. Right now, wind gusts
look to remain in the 45-50 mph range, so held off on any
headlines. This area may eventually need a wind advisory.
.LONG TERM (After 12Z Friday)...By Friday, Utah and southwest
Wyoming will be under the influence of building high pressure
centered off the Pacific coast. This ridge is expected to settle
into the Great Basin by Saturday, resulting in a steady warming
trend over the weekend with conditions staying dry through
Saturday.
The vast majority of the guidance indicates significant weakening
of the ridge by Saturday night as a Pacific Northwest storm
system moves onshore. Looking at cluster analysis of the various
ensembles, the majority of ensemble members indicate this system
grazing northern Utah on Sunday, bringing the potential of a few
showers, primarily to the higher terrain of northern Utah, and a
temporary slowing or curbing of the warming trend. It should be
noted that about twenty percent of ensemble members (mostly in the
GEFS) as well as the deterministic GFS indicate a more
substantial system during this period that would bring some decent
snow accumulations and more noticeable cooling.
Behind the trough, confidence is high that strong high pressure
will return to start the upcoming work week, resulting in a quick
rebound in temperatures. As of right now, guidance is in better
than usual agreement in showing a Pacific storm system impacting
the area beginning late Tuesday/early Wednesday. However, as one
would expect there remains significant divergence with regard to
the details of the system, but will certainly be keeping an eye on
it moving forward.
&&
.AVIATION...KSLC...Periods of snow will impact the SLC terminal
this morning, resulting in prevailing low-end MVFR to high-end IFR
conditions, though there will be some periods of improvement to
VFR. By the afternoon, VFR conditions are expected to prevail but
occasional snow showers will impact the terminal through late
afternoon. Northwest winds are anticipated throughout the day.
REST OF UTAH AND SOUTHWEST WYOMING...Across northern Utah and
southwest Wyoming there will be pockets of MVFR/IFR conditions and
mountain obscurations in snow through the morning. By the
afternoon, the greatest threat of snow is expected to shift into
central Utah but some snow showers will remain possible from about
the Salt Lake valley southward into Beaver, Piute, and Wayne
counties. By this evening, the greatest threat of snow will move
into southern Utah. Outside of the areas of snow, VFR conditions
will prevail.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Weather Advisory until 5 PM MST this afternoon for UTZ102-
105-106-109.
Winter Weather Advisory until 11 AM MST this morning for UTZ103-
104-107.
Winter Weather Advisory until 11 PM MST this evening for UTZ108-
112-113-116>118.
Winter Storm Warning until 5 PM MST this afternoon for UTZ110-
111.
WY...Winter Weather Advisory until 5 PM MST this afternoon for WYZ021.
&&
Kruse/Traphagan
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Local storm report, Mar 9, 10:05 AM MST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MST WED MAR 09 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM NON-TSTM WND GST WELLSVILLE 41.59N 111.97W
03/08/2022 M43 MPH CACHE UT MESONET
SHERWOOD HILLS - 5039 FT
0235 PM NON-TSTM WND GST EVANSTON 41.27N 111.03W
03/08/2022 M41 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
0507 PM NON-TSTM WND GST RANDOLPH 41.63N 111.41W
03/08/2022 M40 MPH CACHE UT MESONET
RED SPUR - 8872 FT
0615 PM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
03/08/2022 M57 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0715 PM NON-TSTM WND GST SNOWBASIN 41.19N 111.87W
03/08/2022 M67 MPH WEBER UT MESONET
SNOWBASIN-STRAW TOP - 8999 FT
0858 PM NON-TSTM WND GST BURNTFORK 40.81N 110.07W
03/08/2022 M47 MPH DUCHESNE UT MESONET
CHEPETA - 12120 FT
0900 PM NON-TSTM WND GST PICKELVILLE 41.92N 111.51W
03/08/2022 M49 MPH CACHE UT MESONET
PETER SINKS RIM - 8434 FT
0900 PM NON-TSTM WND GST ALTA 40.56N 111.64W
03/08/2022 M63 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0900 PM NON-TSTM WND GST ALTA 40.57N 111.64W
03/08/2022 M46 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
0900 PM NON-TSTM WND GST PROVIDENCE 41.71N 111.71W
03/08/2022 M46 MPH CACHE UT MESONET
LOGAN PEAK - 8960 FT
0910 PM NON-TSTM WND GST LAKOTA 41.95N 111.49W
03/08/2022 M44 MPH CACHE UT MESONET
LOGAN SUMMIT - 7620 FT
1100 AM SNOW HILL AFB 41.12N 111.97W
03/08/2022 M4.0 INCH DAVIS UT TRAINED SPOTTER
0558 AM SNOW ALTA 40.57N 111.65W
03/09/2022 M12.0 INCH SALT LAKE UT TRAINED SPOTTER
SNOWBIRD - 8100 FT
0632 AM SNOW PARK CITY 40.61N 111.54W
03/09/2022 M7.0 INCH SUMMIT UT TRAINED SPOTTER
PARK CITY MOUNTAIN - 9300 FT
0422 AM SNOW ALTA 40.58N 111.64W
03/09/2022 M14.0 INCH SALT LAKE UT MESONET
ALTA - COLLINS - 9662 FT
0632 AM SNOW BRIGHTON 40.64N 111.64W
03/09/2022 M13.0 INCH SALT LAKE UT TRAINED SPOTTER
BIG COTTONWOOD SPRUCES - 7402 FT
0458 AM SNOW PARK CITY 40.66N 111.57W
03/09/2022 M9.5 INCH SUMMIT UT TRAINED SPOTTER
CANYONS VILLAGE AT PARK CITY - 8800 FT
0429 PM SNOW SNOWBASIN 41.20N 111.86W
03/08/2022 M3.0 INCH WEBER UT MESONET
SNOWBASIN-MID. BOWL - 7402 FT
0419 AM SNOW ALTA 40.59N 111.64W
03/09/2022 M11.2 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT - 8799 FT
0505 AM SNOW POWDER MTN 41.36N 111.71W
03/09/2022 M13.0 INCH WEBER UT OFFICIAL NWS OB
POWDER MOUNTAIN - 0 FT
0455 AM SNOW BRIGHTON 40.62N 111.59W
03/09/2022 M8.5 INCH SALT LAKE UT TRAINED SPOTTER
SOLITUDE - 8200 FT
0552 PM SNOW BRIGHTON 40.59N 111.58W
03/08/2022 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
BRIGHTON CREST - 9500 FT
0600 PM SNOW ALTA 40.59N 111.64W
03/08/2022 M6.4 INCH SALT LAKE UT COOP OBSERVER
0933 PM SNOW OGDEN 41.25N 111.94W
03/08/2022 M3.3 INCH WEBER UT TRAINED SPOTTER
0953 PM SNOW ROY 41.18N 112.04W
03/08/2022 M3.0 INCH WEBER UT TRAINED SPOTTER
0500 AM SNOW SANDY 40.60N 111.85W
03/09/2022 M1.0 INCH SALT LAKE UT TRAINED SPOTTER
0502 AM SNOW LOGAN 41.90N 111.63W
03/09/2022 M14.0 INCH CACHE UT TRAINED SPOTTER
LOGAN MOUNTAINS - 8400 FT
0506 AM SNOW SALT LAKE CITY 40.77N 111.95W
03/09/2022 M1.4 INCH SALT LAKE UT MESONET
0600 AM SNOW EAST MILLCREEK 40.70N 111.83W
03/09/2022 M3.0 INCH SALT LAKE UT TRAINED SPOTTER
0615 AM SNOW BOUNTIFUL 40.90N 111.85W
03/09/2022 M10.5 INCH DAVIS UT NWS EMPLOYEE
0622 AM SNOW WEST HAVEN 41.31N 111.98W
03/09/2022 M2.0 INCH WEBER UT NWS EMPLOYEE
0652 AM SNOW SOUTH JORDAN 40.55N 111.99W
03/09/2022 M6.1 INCH SALT LAKE UT NWS EMPLOYEE
0633 AM SNOW GARLAND 41.73N 112.15W
03/09/2022 M2.6 INCH BOX ELDER UT TRAINED SPOTTER
0650 AM SNOW CLEARFIELD 41.10N 112.05W
03/09/2022 M3.4 INCH DAVIS UT NWS EMPLOYEE
0653 AM SNOW SPRINGDELL 40.33N 111.63W
03/09/2022 M10.5 INCH UTAH UT TRAINED SPOTTER
PROVO CANYON - 6100 FT
0653 AM SNOW HERRIMAN 40.51N 112.03W
03/09/2022 M4.0 INCH SALT LAKE UT PUBLIC
0700 AM SNOW VERNON 40.08N 112.45W
03/09/2022 M1.3 INCH TOOELE UT COOP OBSERVER
0700 AM SNOW CLINTON 41.15N 112.08W
03/09/2022 M1.5 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW SALT LAKE CITY 40.78N 111.87W
03/09/2022 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW OAKLEY 40.71N 111.30W
03/09/2022 M6.0 INCH SUMMIT UT TRAINED SPOTTER
0700 AM SNOW WEST HAVEN 41.18N 112.09W
03/09/2022 M2.5 INCH WEBER UT TRAINED SPOTTER
0700 AM SNOW CLARKSTON 41.91N 112.05W
03/09/2022 M5.0 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW HYRUM 41.62N 111.83W
03/09/2022 M2.3 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW CLEARFIELD 41.10N 112.05W
03/09/2022 M3.4 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW TAYLORSVILLE 40.65N 111.98W
03/09/2022 M1.5 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW LEHI 40.43N 111.84W
03/09/2022 M5.0 INCH UTAH UT TRAINED SPOTTER
0700 AM SNOW AMERICAN FORK 40.38N 111.77W
03/09/2022 M3.0 INCH UTAH UT TRAINED SPOTTER
0700 AM SNOW RICHMOND 41.92N 111.82W
03/09/2022 M2.3 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW PROVIDENCE 41.71N 111.83W
03/09/2022 M1.2 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW FARMINGTON 40.99N 111.93W
03/09/2022 M2.1 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW FRUIT HEIGHTS 41.05N 111.91W
03/09/2022 M5.4 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW CENTERVILLE 40.95N 111.89W
03/09/2022 M2.5 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW BOUNTIFUL 40.85N 111.89W
03/09/2022 M5.9 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW COTTONWOOD HGTS 40.59N 111.79W
03/09/2022 M2.5 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW HOLLADAY 40.67N 111.81W
03/09/2022 M1.8 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW TAYLORSVILLE 40.65N 111.96W
03/09/2022 M1.0 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW SALT LAKE CITY 40.79N 111.87W
03/09/2022 M12.0 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW SPRINGVILLE 40.17N 111.59W
03/09/2022 M1.7 INCH UTAH UT TRAINED SPOTTER
0700 AM SNOW WEST WEBER 41.24N 112.06W
03/09/2022 M2.5 INCH WEBER UT TRAINED SPOTTER
0700 AM SNOW LOGAN 41.74N 111.86W
03/09/2022 M0.7 INCH CACHE UT COOP OBSERVER
0703 AM SNOW SANDY 40.58N 111.89W
03/09/2022 M1.0 INCH SALT LAKE UT TRAINED SPOTTER
0712 AM SNOW SUMMIT PARK 40.75N 111.61W
03/09/2022 M13.0 INCH SUMMIT UT TRAINED SPOTTER
0715 AM SNOW RIVER HGTS 41.73N 111.80W
03/09/2022 M2.0 INCH CACHE UT TRAINED SPOTTER
0716 AM SNOW SALT LAKE CITY 40.79N 111.87W
03/09/2022 M7.5 INCH SALT LAKE UT NWS EMPLOYEE
0735 AM SNOW PROVIDENCE 41.71N 111.82W
03/09/2022 M0.7 INCH CACHE UT TRAINED SPOTTER
0736 AM SNOW NORTH OGDEN 41.31N 111.96W
03/09/2022 M5.0 INCH WEBER UT TRAINED SPOTTER
0742 AM SNOW PAYSON 40.03N 111.72W
03/09/2022 M3.0 INCH UTAH UT TRAINED SPOTTER
0745 AM SNOW LYMAN 41.32N 110.27W
03/09/2022 M2.5 INCH UINTA WY COOP OBSERVER
0745 AM SNOW BRIGHAM CITY 41.51N 112.02W
03/09/2022 M0.2 INCH BOX ELDER UT TRAINED SPOTTER
0755 AM SNOW HERRIMAN 40.51N 112.03W
03/09/2022 M5.3 INCH SALT LAKE UT NWS EMPLOYEE
0800 AM SNOW EDEN 41.30N 111.81W
03/09/2022 M8.5 INCH WEBER UT TRAINED SPOTTER
0800 AM SNOW SOUTH OGDEN 41.19N 111.96W
03/09/2022 M3.0 INCH WEBER UT TRAINED SPOTTER
0800 AM SNOW HEBER CITY 40.40N 111.53W
03/09/2022 M3.5 INCH WASATCH UT COOP OBSERVER
0800 AM SNOW HEBER CITY 40.50N 111.41W
03/09/2022 M1.8 INCH WASATCH UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.57N 111.83W
03/09/2022 M2.0 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.59N 111.85W
03/09/2022 M1.0 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW RANDOLPH 41.66N 111.19W
03/09/2022 M3.5 INCH RICH UT COOP OBSERVER
0815 AM SNOW MILLCREEK 40.70N 111.82W
03/09/2022 M5.2 INCH SALT LAKE UT PUBLIC
0815 AM SNOW SALT LAKE CITY 40.74N 111.89W
03/09/2022 M1.0 INCH SALT LAKE UT NWS EMPLOYEE
0827 AM SNOW EAST MILLCREEK 40.69N 111.79W
03/09/2022 M5.2 INCH SALT LAKE UT NWS EMPLOYEE
0828 AM SNOW PROVO 40.23N 111.66W
03/09/2022 M1.0 INCH UTAH UT PUBLIC
0840 AM SNOW ALPINE 40.47N 111.84W
03/09/2022 M8.0 INCH UTAH UT NWS EMPLOYEE
&&Special weather statement, Mar 9, 11:31 AM MST, 2 hours 18 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 1131 AM MST Wed Mar 9 2022 WYZ021-091915- Southwest Wyoming- 1131 AM MST Wed Mar 9 2022 ...A SNOW SQUALL WILL AFFECT SOUTHWESTERN UINTA COUNTY... At 1130 AM MST...A snow squall was 7 miles southeast of Evanston... moving east-southeast at 30 mph. Locations impacted include... Evanston, Ragen, Almy, Altamont and Piedmont. This includes Interstate 80 in Wyoming between mile markers 1 and 27. * winds in excess of 35 mph are possible with this squall. * visibilities will drop quickly to less than a quarter mile in this squall. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4116 11105 4136 11104 4129 11047 4104 11056 TIME...MOT...LOC 1830Z 291DEG 26KT 4120 11086 AD
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.